Alabama, 2011Drought in Alabama, February 4 to 8, 2011
February 4 to 8, 2011 · NWS BMX · 5 events in 5 counties and zones
Several inches of rain during the first week of February brought much needed relief to drought conditions in portions of Alabama. Extreme drought conditions (D3) in Lee, Macon, Elmore, Chambers, and Tallapoosa counties improved to severe drought (D2) conditions.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several inches of rain during the first week of February brought much needed relief to drought conditions in portions of Alabama. Extreme drought conditions (D3) in Lee, Macon, Elmore, Chambers, and Tallapoosa counties improved to severe drought (D2) conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Feb 3, 11:21 PM CST, 39 minutes earlier.
Area forecast discussion, Feb 3, 11:21 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CST THU FEB 3 2011
.UPDATE...FOR 06Z AVIATION.
&&
.DISCUSSION...AS EXPECTED TEMPERATURES ARE SLOWLY RISING ACROSS
THE ADVISORY AREA AS THE PRECIPITATION INTENSITY WEAKENS. MANY
LOCATIONS IN THE ADVISORY AREA ARE NOW AT 32 DEGREES...AND THE
PRECIPITATION HAS CHANGED OVER TO ALL SLEET AND FREEZING RAIN AS
THE TEMPERATURES WARM ALOFT. ADDITIONAL ACCUMULATIONS OVERNIGHT IN
THE ADVISORY AREA SHOULD BE LIGHT...GENERALLY LESS THAN ONE-TENTH
OF AN INCH. THE MAIN PRECIPITATION AREA HAS SHIFTED SOUTHWARD
TOWARDS THE COAST AS AN UPPER LEVEL JET STREAK ROUNDS THE BASE OF
THE UPPER TROF OVER SOUTH TEXAS. MORE PRECIPITATION WILL DEVELOP
LATER TONIGHT OVER MISSISSIPPI AS MAIN SHORT WAVE TROF APPROACHES
FORM THE WEST. THERE IS A CONCERN THAT THIS AREA OF PRECIPITATION
COULD MOVE INTO NW ALABAMA SHORTLY AFTER SUNRISE WITH TEMPERATURES
STILL BELOW FREEZING.
FORECAST WAS UPDATED TO REFLECT CURRENT ADVISORY AREA AND REMOVE
SNOW FROM NORTHERN COUNTIES.
&&
.AVIATION...06Z TAF DISCUSSION.
IT LOOKS AS THOUGH AT ISSUANCE...ALL SITES ARE AT 32 DEGREES OR
WARMER...WHICH IS GOOD NEWS AS FAR AS THE FALLING PRECIPITATION.
THIS MEANS THE SHIELD OF RAIN THAT IS ALREADY AFFECTING KMGM AND
KTOI...WILL MOVE NORTH THROUGH THE REST OF THE NIGHT...AS RAIN.
CIGS AND VIS WILL CONTINUE TO DEGRADE...AND ALL SITES SHOULD BE DOWN
TO IFR BY DAYBREAK FRIDAY. RAIN WILL CONTINUE AT ALL SITES THROUGH
A MAJORITY OF THE TAF CYCLE.
WINDS WILL REMAIN FAIRLY LIGHT...LESS THAN 10 KTS OUT OF THE NORTH.
NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX)
AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011
WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS
TESTS AND MONITORED FOR ACCURACY.
27
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST FRIDAY FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...CLEBURNE...
ETOWAH...GREENE...HALE...JEFFERSON...MARENGO...PICKENS...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TUSCALOOSA.
WINTER WEATHER ADVISORY UNTIL 9 AM CST FRIDAY FOR THE FOLLOWING
COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON.
&&
Hazardous weather outlook, Feb 3, 10:25 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 PM CST THU FEB 3 2011
ALZ011>015-017>050-041400-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1025 PM CST THU FEB 3 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...TONIGHT.
A MIXTURE OF LIGHT FREEZING RAIN AND SLEET WILL CONTINUE ACROSS
MUCH OF WEST AND NORTH ALABAMA OVERNIGHT. TEMPERATURES WILL REMAIN AT
OR JUST BELOW FREEZING FOR AREAS WEST OF I-65 AND NORTH OF I-20
THROUGH MIDNIGHT...AND THEN SLOWLY CLIMB. ICY CONDITIONS WILL
CONTINUE IN THIS AREA...MAINLY ON ELEVATED SURFACES. THE WINTRY
PRECIPITATION WILL GRADUALLY CHANGE OVER TO RAIN STARTING AS
TEMPERATURES CLIMB ABOVE 32 DEGREES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A WINTRY MIX IS POSSIBLE ACROSS AREAS NORTH OF A LINE FROM
DETROIT...TO BLOUNTSVILLE...TO CENTRE...FRIDAY MORNING AS
TEMPERATURES HOVER AROUND 32 DEGREES. THE WINTRY MIXTURE WILL BECOME
ALL RAIN BY LATE FRIDAY MORNING. BY FRIDAY NIGHT...A WINTRY MIX WILL
ONCE AGAIN BE POSSIBLE NEAR AND NORTH OF INTERSTATE 20 BEFORE THE
PRECIPITATION ENDS EARLY SATURDAY MORNING. NO FROZEN PRECIPITATION
ACCUMULATION IS EXPECTED DURING THIS TIME FRAME.
A FAST DEVELOPING WEATHER SYSTEM WILL BRING ANOTHER OPPORTUNITY FOR
WINTRY WEATHER WEDNESDAY NIGHT. CONFIDENCE REMAINS LOW...DUE TO
COMPUTER MODEL INCONSISTENCIES.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THROUGH SATURDAY.
In the hours before
Local storm report, Feb 3, 11:43 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1143 PM CST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM FREEZING RAIN MONTGOMERY 32.35N 86.28W
02/03/2011 E0.00 INCH MONTGOMERY AL BROADCAST MEDIA
SOLID GLAZE DEVELOPING ON ELEVATED SURFACES...WITH ROADS
AND BRIDGES JUST WET AT THIS TIME.
0500 AM FREEZING RAIN AUBURN 32.59N 85.48W
02/03/2011 E0.00 INCH LEE AL BROADCAST MEDIA
GLAZE OF ICE REPORTED ON ELEVATED PORCHES IN AUBURN.
0519 AM FREEZING RAIN HOPE HULL 32.27N 86.36W
02/03/2011 E0.00 INCH MONTGOMERY AL BROADCAST MEDIA
SHEET OF ICE REPORTED ON CARS IN HOPE HULL.
0519 AM FREEZING RAIN 1 E MONTGOMERY 32.35N 86.27W
02/03/2011 E0.00 INCH MONTGOMERY AL BROADCAST MEDIA
GLAZE OF ICE ON AUTOMOBILES IN EAST MONTGOMERY.
0535 AM SLEET GREENVILLE 31.83N 86.62W
02/03/2011 E0.00 INCH BUTLER AL BROADCAST MEDIA
NO ACCUMULATIONS REPORTED.
0535 AM FREEZING RAIN MILLBROOK 32.48N 86.37W
02/03/2011 E0.00 INCH ELMORE AL BROADCAST MEDIA
SOME ICE ON REPORTED ON DRIVEWAYS...BUT STILL MOSTLY WET
AT THIS TIME.
0546 AM SLEET PINE LEVEL 32.07N 86.06W
02/03/2011 E0.00 INCH MONTGOMERY AL BROADCAST MEDIA
0612 AM FREEZING RAIN OPELIKA 32.65N 85.38W
02/03/2011 E0.00 INCH LEE AL BROADCAST MEDIA
RAIN REPORTED FREEZING ON CONTACT WITH AUTOMOBILES
DRIVING ON INTERSTATE 85 IN OPELIKA AND AUBURN...EASTWARD
TO LAGRANGE GEORGIA.
0612 AM FREEZING RAIN AUBURN 32.59N 85.48W
02/03/2011 E0.00 INCH LEE AL AMATEUR RADIO
ELEVATED PORCH COVERED IN A GLAZE OF ICE...WITH
AUTOMOBILES COVERED AS WELL.
0619 AM FREEZING RAIN 2 SSE BLUE RIDGE 32.46N 86.18W
02/03/2011 E0.00 INCH ELMORE AL BROADCAST MEDIA
ICY ROADWAYS REPORTED ON REDLAND ROAD AND THE RIVER
BRIDGE DUE TO FREEZING RAIN.
0645 AM FREEZING RAIN 5 SW DEATSVILLE 32.55N 86.46W
02/03/2011 E0.00 INCH AUTAUGA AL BROADCAST MEDIA
ICE REPORTED ON THE US 31 BRIDGE OVER INTERSTATE 65 AT
EXIT 186. ALDOT BEING ASKED TO SEND SAND TRUCKS.
CORRECTED FOR LOCATION.
0715 AM FREEZING RAIN 2 WNW MONTGOMERY 32.37N 86.32W
02/03/2011 E0.00 INCH MONTGOMERY AL BROADCAST MEDIA
ICY SPOTS REPORTED AT THE INTERSTATE 65 AND 85 JUNCTION.
A TWO CAR ACCIDENT HAS BEEN REPORTED DUE TO THE ICY
ROADWAY.
0755 AM FREEZING RAIN S MARTIN DAM 32.68N 85.91W
02/03/2011 E0.00 INCH TALLAPOOSA AL EMERGENCY MNGR
ALABAMA HIGHWAY 50 ON THE ELMORE/TALLAPOOSA COUNTY LINE
WAS REPORTED TO HAVE ICE ON THE ROADWAY.
0939 AM FREEZING RAIN 2 SE LANETT 32.85N 85.18W
02/03/2011 E0.00 INCH CHAMBERS AL DEPT OF HIGHWAYS
BRIDGES AND OVERPASSES ON INTERSTATE 85 IN CHAMBERS
COUNTY HAVE STARTED TO ACCUMULATE ICE. MAINTENANCE CREWS
HAVE BEGUN SANDING OPERATIONS IN THAT AREA.
0951 AM FREEZING RAIN MONTGOMERY 32.35N 86.28W
02/03/2011 E0.00 INCH MONTGOMERY AL DEPT OF HIGHWAYS
AS OF 7AM THIS MORNING...THE OVERPASSES AND BRIDGES AT
THE I-65 AND I-85 INTERCHANGE IN MONTGOMERY HAVE STARTED
TO ACCUMULATE ICE. ALSO...ALL STATE ROUTES IN MONTGOMERY
COUNTY ARE ACCUMULATING ICE AS WELL. ALDOT REPORTS THAT
IF YOU MUST TRAVEL...USE EXTREME CAUTION ACROSS
MONTGOMERY COUNTY.
1000 AM SLEET 3 SSE CALERA 33.07N 86.73W
02/03/2011 E0.00 INCH CHILTON AL NWS EMPLOYEE
SLEET REPORTED FROM CLANTON NORTHWARD TO THE
CHILTON/SHELBY COUNTY LINE ON INTERSTATE 65.
1030 AM SLEET SELMA 32.42N 87.02W
02/03/2011 E0.00 INCH DALLAS AL EMERGENCY MNGR
SLEET AND FREEZING RAIN MIX REPORTED IN SELMA.
1030 AM SLEET SHELBY COUNTY AIRPORT 33.18N 86.78W
02/03/2011 E0.00 INCH SHELBY AL NWS EMPLOYEE
SLEET NOW FALLING AT THE NWS OFFICE AT THE SHELBY COUNTY
AIRPORT.
1036 AM SLEET CUBA 32.44N 88.37W
02/03/2011 E0.00 INCH SUMTER AL FIRE DEPT/RESCUE
MODERATE SLEET FALLING IN CUBA...WITH A FEW SNOWFLAKES
MIXED IN.
1042 AM SLEET MARION 32.63N 87.32W
02/03/2011 E0.00 INCH PERRY AL BROADCAST MEDIA
MODERATE TO HEAVY SLEET REPORTED IN MARION.
1049 AM SLEET COKER 33.25N 87.69W
02/03/2011 E0.00 INCH TUSCALOOSA AL BROADCAST MEDIA
LIGHT SLEET NOW FALLING ACROSS WESTERN PORTIONS OF
TUSCALOOSA COUNTY.
1056 AM SLEET TUSCALOOSA 33.24N 87.54W
02/03/2011 E0.00 INCH TUSCALOOSA AL BROADCAST MEDIA
SLEET AND SNOW MIX REPORTED ACROSS EASTERN PORTIONS OF
THE CITY.
1137 AM FREEZING RAIN CENTREVILLE 32.97N 87.13W
02/03/2011 E0.00 INCH BIBB AL EMERGENCY MNGR
FREEZING RAIN AND SLEET MIX REPORTED IN DOWNTOWN
CENTREVILLE.
1137 AM FREEZING RAIN VERNON 33.76N 88.11W
02/03/2011 E0.00 INCH LAMAR AL EMERGENCY MNGR
FREEZING RAIN AND SLEET MIX ACROSS LAMAR COUNTY...AT
VERNON AND SULLIGENT.
1153 AM SLEET HAMILTON 34.14N 87.98W
02/03/2011 E0.00 INCH MARION AL EMERGENCY MNGR
MIX OF SLEET AND SNOW REPORTED IN THE HAMILTON CITY
LIMITS.
1220 PM FREEZING RAIN MILLPORT 33.56N 88.08W
02/03/2011 E0.00 INCH LAMAR AL EMERGENCY MNGR
A GLAZE OF ICE NOW REPORTED ON BRIDGES AND OVERPASSES
ACROSS SOUTHERN PORTIONS OF LAMAR COUNTY...AND ARE
QUICKLY BECOMING SLICK. SAND TRUCKS ARE BEING DISPATCHED.
1228 PM SLEET CAHABA HEIGHTS 33.46N 86.73W
02/03/2011 E0.00 INCH JEFFERSON AL AMATEUR RADIO
SLEET NOW BEGINNING TO FALL.
1232 PM FREEZING RAIN SHELBY COUNTY AIRPORT 33.18N 86.78W
02/03/2011 E0.00 INCH SHELBY AL NWS EMPLOYEE
LIGHT FREEZING RAIN FALLING AT THE WEATHER SERVICE
OFFICE. ELEVATED SURFACES SUCH AS TREES AND HEDGE BUSHES
HAVE A GLAZE OF ICE ON TOP. ICE IS ALSO ACCUMULATING ON
OUR FLAG POLE. SIDEWALKS AND PAVEMENT AREAS ARE REMAINING
WET AT THIS TIME.
1238 PM FREEZING RAIN GREEN POND 33.22N 87.13W
02/03/2011 E0.00 INCH BIBB AL EMERGENCY MNGR
REPORTS OF ICE ON BRIDGES AND OVERPASSES ACROSS THE
NORTHERN PORTIONS OF BIBB COUNTY...INCLUDING COUNTY ROAD
12 IN THE GREEN POND AREA.
1238 PM FREEZING RAIN CUBA 32.44N 88.37W
02/03/2011 E0.00 INCH SUMTER AL FIRE DEPT/RESCUE
MODERATE FREEZING RAIN NOW FALLING IN CUBA...WITH MOTOR
VEHICLE ACCIDENTS OCCURING DUE TO ICING ON ROADWAYS. ICE
ACCUMULATION IS UNDER A TENTH OF AN INCH AT THIS TIME.
1245 PM FREEZING RAIN WADLEY 33.12N 85.57W
02/03/2011 E0.00 INCH RANDOLPH AL EMERGENCY MNGR
FREEZING RAIN AND SLEET MIX REPORTED IN WADLEY...AND
ACROSS RANDOLPH COUNTY.
1254 PM SLEET MOUNDVILLE 33.00N 87.63W
02/03/2011 M0.50 INCH HALE AL EMERGENCY MNGR
ONE HALF INCH OF SLEET ACCUMULATION REPORTED IN
MOUNDVILLE ON THE GRASSY AREAS AND SIDEWALKS.
0135 PM FREEZING RAIN BIRMINGHAM 33.53N 86.80W
02/03/2011 U0.00 INCH JEFFERSON AL BROADCAST MEDIA
MULIPLE ACCIDENTS REPORTED IN THE BIRMINGHAM AREA DUE TO
BRIDGES AND OVERPASSES BECOMING ICED.
0135 PM FREEZING RAIN BESSEMER 33.38N 86.96W
02/03/2011 U0.00 INCH JEFFERSON AL LAW ENFORCEMENT
ROADS BECOMING ICY. ACCIDENTS HAVE OCCURED ON I-59 AND
I-459 IN THE BESSEMER AREA.
0200 PM FREEZING RAIN LINCOLN 33.60N 86.14W
02/03/2011 U0.00 INCH TALLADEGA AL EMERGENCY MNGR
VEHICLE ACCIDENT REPORTED ON CHOCCOLOCCO CREEK BRIDGE ON
HWY 77 DUE TO ICING ON BRIDGE.
0209 PM FREEZING RAIN BRILLIANT 34.02N 87.78W
02/03/2011 U0.00 INCH MARION AL EMERGENCY MNGR
LUXAPALILLA AND LITTLE NEW RIVER BRIDGES DEVELOPING ICE
IN SE MARION COUNTY.
0241 PM FREEZING RAIN HAYDEN 33.92N 86.75W
02/03/2011 U0.00 INCH BLOUNT AL EMERGENCY MNGR
NUMEROUS ACCIDENTS REPORTED ACROSS COUNTY DUE TO ICING ON
BRIDGES AND OVERPASSES.
0245 PM SLEET WEAVER 33.76N 85.81W
02/03/2011 E0.25 INCH CALHOUN AL TRAINED SPOTTER
QUARTER INCH OF SLEET ACCUMULATING IN THE WEAVER AREA.
0318 PM FREEZING RAIN GADSDEN 34.01N 86.01W
02/03/2011 U0.00 INCH ETOWAH AL EMERGENCY MNGR
SEVERAL ROADS BECOMING ICY IN ETOWAH COUNTY.
0330 PM FREEZING RAIN HACKLEBURG 34.27N 87.83W
02/03/2011 U0.00 INCH MARION AL EMERGENCY MNGR
ACCIDENTS BEING REPORTED ON HWY 43 AND HWY 172 EAST OF
HODGES DUE TO ICY CONDITIONS.
0349 PM SNOW ONEONTA 33.95N 86.47W
02/03/2011 E0.6 INCH BLOUNT AL EMERGENCY MNGR
0.6 INCH OF SNOW IN ONEONTA.
0430 PM SNOW CENTRE 34.15N 85.67W
02/03/2011 E0.5 INCH CHEROKEE AL EMERGENCY MNGR
ONE HALF INCH OF SNOW REPORTED IN CENTRE.
0430 PM SNOW 12 NE HAMILTON 34.26N 87.83W
02/03/2011 E0.5 INCH MARION AL TRAINED SPOTTER
ONE HALF INCH OF SLEET/SNOW MIX WITH ONE EIGHTH OF AN
INCH OF ICE ACCUMULATION.
&&
MROSEDrought, Lee
- When
- February 4, 12:00 AM CST to February 8, 6:00 AM CST
- Where
- Lee forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 32.601, -85.356 (the zone’s center; the record gives no point)
Extreme Drought (D3) conditions end across Lee county.
Drought, Macon
- When
- February 4, 12:00 AM CST to February 8, 6:00 AM CST
- Where
- Macon forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 32.386, -85.693 (the zone’s center; the record gives no point)
Extreme drought (D3) conditions end across Macon county.
Drought, Elmore
- When
- February 4, 12:00 AM CST to February 8, 6:00 AM CST
- Where
- Elmore forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 32.597, -86.149 (the zone’s center; the record gives no point)
Extreme drought (D3) conditions end across Elmore county.
Drought, Chambers
- When
- February 4, 12:00 AM CST to February 8, 6:00 AM CST
- Where
- Chambers forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 32.914, -85.392 (the zone’s center; the record gives no point)
Extreme drought (D3) conditions end in Chambers county.
Drought, Tallapoosa
- When
- February 4, 12:00 AM CST to February 8, 6:00 AM CST
- Where
- Tallapoosa forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 32.862, -85.797 (the zone’s center; the record gives no point)
Extreme drought (D3) conditions end across Tallapoosa county.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm in Arkansas, February 4, 2011$100,000 · 1 event
- Winter Storm and Heavy Snow in Arkansas, February 4 to 5, 201145 events
- Winter Storm in Oklahoma, February 4 to 5, 201118 events
- Heavy Snow and Winter Weather in Missouri, February 4 to 5, 20111 injured · 9 events
- Winter Weather in Oklahoma, February 4, 201116 events
- Winter Storm in Colorado, February 4 to 6, 201110 events
- Frost and Freeze in Texas, February 4 to 5, 201110 events
- Winter Storm and Winter Weather in Colorado, February 4 to 7, 20118 events
- Winter Storm and Heavy Snow in Wyoming, February 4 to 8, 20117 events
- Winter Storm in Montana, February 4 to 6, 20117 events
- Winter Storm in Arkansas, February 4 to 5, 20113 events
- Winter Weather in Montana, February 4, 20112 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 287806, 287808, 287809, 287810, 287811.